# SDR CA130110003

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 859 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Engine
- Part time: 836 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT START SEQUENCE, WHILE PRIMING THE ENGINE THE PUMP MADE A SQUEALING NOISE AND WHEN THE ENGINE WAS STARTED THE AUXILIARY FUEL PUMP WARNING LIGHT CAME ON.  ACFT CONTINUED TO RUN ON THE GROUND USING ONLY THE MECHANICAL FUEL PUMP.  AFTER THE ENGINE WAS SHUTDOWN, WE TESTED THE PUMP USING THE PRIME SWITCH AND NOTED COMPLETE FAILURE OF THE PUMP.  CHOSE ACFT MFG SINCE THE PUMP CAN BE ORDERED FROM THEM.
